Ask an expert
Question

15 Sep 2009

Pill inhibiting weight loss?
Could using the pill (obviously as contraception) cause weight gain / inhibit weight loss because your body won' t be producing testosterone while you' re on the pill\?
Answer 372 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Some women gain a bit of weight and some lose a bit of weight on the Pill and many have no effect on weight. This is largely due to fluid retention and eating patterns.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18699 votes
Vote